A class of integral equations in a space of functions over a finite field
Differencialʹnye uravneniâ, Tome 23 (1987) no. 9, pp. 1643-1645
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_9_a26,
author = {V. G. Chernov},
title = {A class of integral equations in a space of functions over a finite field},
journal = {Differencialʹnye uravneni\^a},
pages = {1643--1645},
year = {1987},
volume = {23},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_9_a26/}
}
V. G. Chernov. A class of integral equations in a space of functions over a finite field. Differencialʹnye uravneniâ, Tome 23 (1987) no. 9, pp. 1643-1645. http://geodesic.mathdoc.fr/item/DE_1987_23_9_a26/